# SDR CALA2025063006057

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMIT SEAT TRACK LBL 45.5 FROM STATION 900 TO 1200.  SEAT TRACK LBL 45.5 FROM STA 900 TO STA 1200 WAS REMOVED AND REPLACED IAW SRM 51-40-02-0G, SRM 53-40-52-01-1, 53-00-52-2 R AND AMM 20-11-00. TR:T87303.
